# SDR SWIA200414035

- Difficulty date: October 25, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 27,979 hours, 36,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE.  RELAMPED PASSENGER ENTRY OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
